Thursday, 1 June 2023 Location: Erasmus Building, E2.54

Friday, 2 June 2023 Location: Berchmanianum (unless otherwise stated)

| Saturday, 3 June 2023 |
|---|
| |
| Location: Rerchmanianum (unlose otherwise stated) |

Sunday, 4 June 2023 Location: Berchmanianum (unless otherwise stated)

| 09:00 - 17:30 | Satellite Workshop Metaphony: Theoretical, descriptive and typological issues Organisers: Michela Russo & Rachel Walker Keynotes: "Metaphony in Substance Free Logical Phonology" Charles Reiss "Constraining the scope of metaphony in southeastern peninsular Spanish" Maria-Rosa Loret "Metaphony in Bolognese" Aaron Kaplan |
|---------------|---|
| 17:30 - 18:30 | Welcome Reception & Registration Location: The Refler, Erasmus Building |

| 08:50 - 09:20 | Registration | | |
|---------------|--|--|--|
| 09:20 - 09:30 | | Opening Ceremony | |
| 09:30 - 10:30 | Ksynote The Perception-Production Link: Three Case Studies Andries Goetzee Char: Armila Araesti | | |
| 10:30 - 10:50 | Variation in Production | A corpus study of naturalistic misperceptions in German sung speech Jessica Nieder and Kevin Tang | |
| 10:50 - 11:10 | & Perception | Explaining variation in three dialects of Meru, Kenya Conceição Cunha, Fridah E. Kanana and Jonathan Harrington | |
| 11:10 - 11:30 | Pilar Prieto | Selective adaptation between allophones of Irl in German Holger Möterer and Eva Reinisch | |
| 11:30 - 11:50 | Coffee Break (20 minutes) | | |
| 11:50 - 12:10 | | Articulatory variation in ejective production: A real-time MRI study of Amharic ejective plosives Lavinia Price, Marianne Pospiler and Phil Hoole | |
| 12:10 - 12:30 | Articulation | A new articulatory tool: Comparison of EMA and MARRYS Malin Svensson Lundmark, Donna Erickson, Oliver Niebuhr, Mark Tiede and Wei-Rong Chan | |
| 12:30 - 12:50 | Session Chair: Leendert Plug | Ultrasound measurements of turn-taking in interactive question-answer sequences: Articulatory preparation is delayed but not tied to the response Sara Bogels and Stephen Levinson | |
| 12:50 - 13:10 | | Changes in manner of articulation explained by aerodynamic factors Marie-Josep Scié | |
| 13:10 - 14:10 | Lunch Break (60 minutes) Locaton: The Rether, Ersemus building | | |
| 14:10 - 14:30 | | Age-dependent variation in the realization of schwa in Canavesano Piedmontese Alec Gallo and Gorka Elordeta | |
| 14:30 - 14:50 | Phonetic Variation | Glottal and velar fricatives in a northern Iberian Spanish variety Alejandra Mella Casar, Gorka Elordieta and Magdalena Romera | |
| 14:50 - 15:10 | Session Chair: Stella Gryllia | A socio-phonetic study of reduced pronunciation variants in Romanian monologue speech: The case of (nu) știu Oana Niculescu | |
| 15:10 - 15:30 | | The effect of word frequency on germinate duration in Hungarian spontaneous speech 77kds /Neuberger | |
| 15:30 - 15:50 | | Coffee Break (20 minutes) | |
| 15:50 - 16:10 | | A corpus study of forestressing in African American English Bariş, Kabak and Janne Lorenzen | |
| 16:10 - 16:30 | Word-level Prosody | Learnability of prosodic end-weight effect in Malay echo reduplication: A substantive bias account .iian-Leaf Siah | |
| 16:30 - 16:50 | Session Chair: Marc van Oostendorp | Lexical stress may not implicate the foot Guilherme D. Garcia and Heather Goad | |
| 16:50 - 17:10 | | Learning to distinguish morphological categories based on subphonemic detail? Dinah Baer-Henney and Dominic Schmitz | |

| 09:00 - 10:00 | Keynote Individual Variation "Is" the Wild Tamara Rathcke Chair Liele van Masshield | | |
|---------------|--|---|--|
| 10:00 - 11:20 | Coffee Break and Poster Session 1 (80 minutes) Chai: Na Hu | | |
| 11:20 - 11:40 | Prosody & | The effect of musicality on RPT responses Riccardo Orrico, Jiseung Kim, Stelle Gryllie and Amatia Arvanii Individual differences in lexical stress in Dutch: An examination of cue weighting in | |
| 11:40 - 12:00 | Individual Differences | production Giulio Severijnen, Hans Rutger Bosker and James McQueen | |
| 12:00 - 12:20 | Session Chair: Martine Grice | Stability of individual differences in convergence across features and tasks Jessamyn Schertz | |
| 12:20 - 12:40 | | Prosodic entrainment in mother-adolescent interaction and relationship quality Marijke ten Brinke, Laura Smorenburg, Susan Branje, Hugo Quené, Stella Gryllia and Aoj Chen | |
| 12:40 - 13:40 | Lunch Break (60 minutes) | | |
| 13:40 - 14:00 | | Rapid adaptation to unfamiliar lexical tone systems: The effects of dialect and explic exposure Liang Zhao and Eleanor Chodroff | |
| 14:00 - 14:20 | L2 Production & Perception | Non-native phonological perception in a bilingual community: The influence of Southern Min on perception of Mandarin fricatives Cairong Weng, Alexander Martin and Joana Chitoran | |
| 14:20 - 14:40 | Session Chair: Tim Laméris | Are individual differences in crosslinguistic perceived similarity reflected in L2 vowe identification and discrimination? Cella Gorba and Juli Cebrian | |
| 14:40 - 15:00 | | Socio-phonetic variation in the L1 and its possible effect on the L2: Does the degree of overlap between German Id and Iel (L1) affect the perception and production of Iel and Iel in English (L2)? Marcel Schlechteg, Jörg Peters and Marina Frank | |
| 15:00 - 16:20 | Coffee Break and Poster Session 2 (80 minutes) Clasi: Jeeung Kim | | |
| 16:20 - 16:40 | Prosody | Rising shape and duration affect pitch accent categorization in South Kyungsang Korean Hyunjung Joo and Mariapaola D'Imperio | |
| 16:40 - 17:00 | Perception Session Chair: | Phrase-level prosody of Akan-Twi in spoken and whistled modalities Jonathan Barnes, Andre Batchelder-Schwab and Olivan Oppong | |
| 17:00 - 17:20 | Stefan Baumann | Brain indices for processing rising and falling pitch: An MMN study Maria Lialicu, Marine Grice, Christine T. Röhr and Petra B. Schumacher | |
| | | | |

| 09:00 - 10:00 | Keynote Variation in phonetic and phonological L1 attrition Esther de Leeuw Chair Mijen Bioerana | | |
|---------------|--|---|--|
| 10:00 - 11:20 | Coffee Break and Poster Session 3 (30 minutes) Cital: Riccardo Orico | | |
| 11:20 - 11:40 | Language Acquisition & Development Session Chair: Aoju Chen | Language change in Japanese-English bilingual returnee children over the course of five years: Evidence from accent-rating Tim Lameris, Maki Kubota, Tanje Kupisch, Jennifer Cabrelli, Neal Snape and Jason Rothman | |
| 11:40 - 12:00 | | The relationship between phonological representations and coarticulation degree in developing speech Dzhuma Abakarova | |
| 12:00 - 12:20 | | The influence of fundamental frequency on gender perception in children's voices: Results from a longitudinal study Riccards Funk, Melanie Weirich and Adrian P. Simpson | |
| 12:20 - 12:40 | | Contrastive focus production and perception in 3-5 year-old Swedish children from two regional varieties with and without categorical intonational marking of focus G. Ambrazalis, N. Athaux, C. Bertisson, S. Löhndorf, A. S. Hexeberg Romeren, S. Sayahit. | |
| 12:40 - 13:40 | Lunch Break (60 minutes) | | |
| 13:40 - 14:00 | Multimodal | The processing of prosodic prominence in German Barbera Zeyer and Martina Penke | |
| 14:00 - 14:20 | Prosody Session Chair: | The multimodal marking of information status in French as a foreign language: What can we learn about the use of prosodic and gestural cues in an interlanguage? Florence Bailta and Stafan Baumann | |
| 14:20 - 14:40 | Marisa Cruz | Phrase initial strengthening effects in gesture production Patrick Louis Rohrer, Elisabeth Delais-Roussarie and Pilar Prieto | |
| 14:40 - 15:00 | Coffee Break (20 minutes) | | |
| 15:00 - 15:15 | Closing Ceremony + Student Awards | | |

Conference dinner

Location: De Waagh restaurant, Grote Markt 26, Nijmegen